# SDR NACA2024011700002

- Difficulty date: January 13, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 83,821 hours, 21,359 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wng-Bdy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPACT DAMAGE FOUND AT LH AFT WING/BODY FAIRING 195PL, STA 1222-1230, WL-160. COMPLETED TEMP REPAIR PER NAC EO 767-53-0040. DVI OF TAPE ONCE PER FLIGHT DAY, REPLACE IF DETERIORATED. ONCE PER WEEK TAP TEST, ANY GROWTH IN DAMAGE MUST NOTIFY NAC ENGINEERING.
